# SDR CALA2016102400805

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 86,510 hours, 11,786 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FORWARD GALLEY CHILLER  LOUD BUZZING NOISE AND  STRONG BURNING ODOR. VERIFIED FWD GALLEY CHILLER AT FAULT; HAD FLT. CREW COMPLETE FOR PLACARDED PER ABOVE MEL, C/W DDP, OK FOR SERVICE. M 46-6020-SMOKE ODOR QUESTIONAIRE, COLLARED BOTH FWD GALLEY CHILLER BREAKERS AND DISCONNECTED AND STOWED CHILLER CONNECTOR PLUG.  R&R THE CHILLER IAW AMM 25-33-01. ALL OPS OK
